Spotting and Cramping and Period is late
I started using Natpro about two weeks ago to help with my symptoms of low progesterone. I had a miscarriage at about 11 weeks along in the beginning of April 2011 and have felt off since then.
My periods have gradually gotten longer from 28 days to the last one of 39 days! And the last two periods, I have spotted and cramped from the time I was due for the period to start to the time it actually started. It has been so hard, especially when I am trying to conceive again. The cramping, spotting, and backache have kept me up at night and running to the bathroom all day thinking I am going to start my period.
I just finished my tube of creme yesterday after using it for two weeks after I suspected I ovulated. I have been spotting and cramping for days, even with increasing the dose from 4 ml to 6 ml a day. Do I continue to use the creme at a higher dose to help ease the symptoms or do I stop the creme in hopes a period starts?
I took a pregnancy test yesterday morning and it was negative. I read the pregnancy page but it does not address the issue of/or cause of an extra long luteal phase with spotting and cramping. The creme has helped so much with other symptoms. I was hoping it would ease this main one of abnormal cycles but it is still the same. My concern is that if I stop using the creme so I will start a period, I will experience the days of spotting and cramping like I have the past months and my period will not start for a while. What should I do? Thank you!